Generalized Dissipativity Analysis of Digital Filters with Finite-Wordlength Arithmetic

Choon Ki Ahn, Peng Shi

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

This brief investigates the generalized dissipativity of digital filters with finite-wordlength arithmetic. First, a new sufficient condition is proposed to guarantee the generalized dissipativity of single digital filters with finite-wordlength arithmetic. Unlike the existing works in the literature, this brief presents criteria for H performance, l2-l performance, passivity, and Q,S,R-α-dissipativity in a unified framework. Based on this result, we examine the generalized dissipativity of feedback interconnected digital filters as well as the asymptotic stability of unforced feedback interconnected digital filters. A numerical example demonstrates the effectiveness of the obtained approach.

Original languageEnglish
Article number7336497
Pages (from-to)386-390
Number of pages5
JournalIEEE Transactions on Circuits and Systems II: Express Briefs
Volume63
Issue number4
DOIs
Publication statusPublished - 2016 Apr 1

Keywords

  • digital filter
  • feedback interconnection
  • finite wordlength arithmetic
  • generalized dissipativity

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Generalized Dissipativity Analysis of Digital Filters with Finite-Wordlength Arithmetic'. Together they form a unique fingerprint.

  • Cite this